# SDR VNAA202304211111

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 18,857 hours, 16,908 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, MESSAGE FOR NOSE WHEEL STEERING CAME UP DURING FLIGHT. TROUBLESHOT PER FIM 32-51-50-810-801. B1-007464. C/W OPS CHECK OF NWS IAW CRJ 900 AMM 32-51-00-710-801. OPS CHECK GOOD AT THIS TIME.
